| Model Number |
10012144 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer¿s complaint of a break and leak at the silicone segment could not be confirmed due to the product was not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that the patient arrived on the unit with normal saline infusing by gravity.The user attached the tubing to the device and continued the infusion without difficulty, hrs.Later a pca module was attached and the patient went to x-ray.Upon arriving back to the unit, the user noted a leak, with further examination it was reported that the tubing broke at the upper fitment of the silicone segment and leaked.There was no report of patient harm.